# SDR CALA2023022000478

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 75,476 hours, 31,306 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Door 2l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L2 PAX DOOR SILL CORRODED I/B OF FR68 PER HAECO LCQ N/R 9292 593/40593 GEN BY V937268 REMOVED AND REPLACED DISCREPANT L2 PAX DOOR SILD IAW A320 SRM 51 -42-11-001 PERFORMED BY V061616
